MathSciNet Relay Station
MathSciNet bibliographic data
MR961711 (89j:13005) 13B10 (14E20 26B10 58F99)
Meisters, Gary H.; Olech, Czesław A poly-flow formulation of the Jacobian conjecture. Bull. Polish Acad. Sci. Math. 35 (1987), no. 11-12, 725–731.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement